Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Missa Brevis

My Personal Log

Recommended Posts

Dalacin 'T' Topical Antibiotic Lotion

Before November 27th, 2003

-----

I was on BP 2.5 for just over a month. It did work. But the process for me was very slow. So I decided to go see a doctor about my acne. My acne is light-moderate. I've seen pictures of people on here who have solved their acne problems, and they were worst off than me by using perscribed medication, so I decided to go ahead with looking into real medications

November 27th, 2003

-----

First meeting with my doctor. She decided to start me off with a topical antibiotic first. She wants to start me off with the lighter medications, because my acne isn't so severe. She assigned me Dalacin T, also known as Clindamycin. If this did not solve anything, she said we would move onto the oral medications.

I'm assigned to do it morning and night. She said I could still use BP 2.5 if I wanted, but my face had to be washed and cleaned 30 minutes before I applied the antibiotic.

The antibiotic feels like water really, I don't get any itchyness or redness that other people seem to get with it, so that's good. And I don't seem to need to use moisterizer after I put it on. And my face does not peel either, which is great.

November 29th, 2003

-----

Since being on the medication, I have not had one new pimple on my face. I'm quite surprised, and I'm even seeing improvement over my old acne. Its fantastic, I'm going to keep using this medication until my perscribtion is over, which isn't till a while, I have three 60ml bottles of it.

I have to admit though, the very first evening I put it on my face, my head was hurting and while I was trying to sleep, I was getting kinda dizzy, I don't know if this was from the medication or not. Its never happened before, me getting dizzy. It hasn't happened since, but it was strange.

More to come this week!

Share this post


Link to post
Share on other sites

December 14th, 2003

-----

Been a while!

All active acne has dissappeared since being on the medication. Still using it morning and night.

Now the only thing I have to get rid of is the scars, which I'll be speaking to my derm about very soon.

Picture coming soon!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×